JournalsggdVol. 14, No. 2pp. 513–537

Universal minimal flow in the theory of topological groupoids

  • Riccardo Re

    Università dell'Insubria, Como, Italy
  • Pietro Ursino

    Università degli Studi di Catania, Italy
Universal minimal flow in the theory of topological groupoids cover
Download PDF

A subscription is required to access this article.

Abstract

We extend the notion of Universal Minimal Flows to groupoid actions of locally trivial groupoids. We also prove that any GG-bundle with compact fibers has a global section if GG is extremely amenable.

Cite this article

Riccardo Re, Pietro Ursino, Universal minimal flow in the theory of topological groupoids. Groups Geom. Dyn. 14 (2020), no. 2, pp. 513–537

DOI 10.4171/GGD/553